# SDR SWIA201127465

- Difficulty date: August 29, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 25,652 hours, 20,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 EXTERIOR AND NR 3 OVERHEAD EMERGENCY LIGHTS ARE OUT.  (FLT 4474)  RELAMPED EMERGENCY LIGHTS.
